# SDR UALA2012073004107

- Difficulty date: July 27, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N511UA
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 71,846 hours, 26,889 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Inoperative
- Location: R4 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SLIDE ARMED LIGHT AT 4R DOES NOT ILLUMINATE WITH SLIDE POSITIONED TO ARM.  FOUND FWD GIRT BAR SLIDER DETACHED.  REATTACHED FWD FOOT AND OPERATED SEVERAL TIMES.  LIGHT STILL DOES NOT ILLUMINATE.  REMOVED INSTALLED PINS FOR TROUBLESHOOTING.   FOUND SLIDE LIGHTS INOPERATIVE.  REPLACED LIGHTS OPERATED SLIDE ARM AND INSPECTED GIRT BAR FOR OPERATION.
